# SDR CA130125001

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: No Test
- Location: Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FIRE EXTINGUISHING SYSTEM CHECK TEE NON CONFORMANCE.
